Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Want to decrease libido. No improvement after taking mixogen. Any advice?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 364 Questions
i hyper active in sex. i have to reduce my sex power. my doctor advice me to talk medicine named mixogen from organon, but its not so effective. whats your advice
Posted Fri, 29 Mar 2013 in Sexual Problems
Answered by Dr. Mamun Kabir 2 hours later

Thank you for your query.

There are some factors which influence the sex desire or power. Among them the hormonal influence & mental state of a person are main.

Decreased libido is a common reported problem; hyperactive sexual desire is not very common.

Testosterone is the hormone of male which creates the sex desire. If the hyper sex is not due to excessive testosterone by any definite cause (endogenous production or exogenous use) then it is nothing but normal. You could get your testosterone levels checked under the guidance of your doctor.

The drug adviced by your doctor is a combination of both estrogen & testosterone.
It exerts a favorable influence on sex. But it has many side effects - nausea, vomiting, cholelithiasis, thrombosis, rise of blood pressure, acne, cholestatic jaundice, change in body weight etc. Report to your doctor if you notice any such symptoms.

Try to maintain a regular sex habit.

Hyper sex is not harmful for your body. So do not be concerned.

Hope I have been of some help. Please write if you have another query.

Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor